# SDR DXTA2022080867580

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 5,570 hours, 3,650 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WOW MISCOMPARE AMBER CAS: WOW MISCOMPARE MESSAGE ON SHORT  FINAL. WENT AROUND. UPON GEAR RETRACTION, GEAR STAYED DOWN AND GESR DISAGREE LRN MESSAGE APPEARED. RAN CHECKLIST.  AFTER PUTTING GEAR HANDLE DOWN GEAR MESSAGE WENT AWAY.  FOLLOWED A MINUTE OR TWO LATER BY  WOW MISCOMPARE MESAGE CLEARING. LANDED NORMALLY PWK.
